# SDR SWAA2022030237992

- Difficulty date: January 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 60,253 hours, 35,545 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H W/W CENTER WING REAR SPAR SEAL ASSY'S IS SEVERED FROM STIFFINER AT RBL 15.54. AND HAS BROKEN FASTENERS / R&R #2 PACK EXAUST SEAT RETAINER PER SRM 51-40-02
